# SDR GNM2006F00000

- Difficulty date: December 8, 2005
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N9700M
- Make and model: Cessna U206G
- Aircraft serial: U20604557
- Engine: Cont IO520F
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 12116012
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,513 hours
- Component: Bulkhead
- Component part number: U206G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION A CRACK WAS DETECTED ON THE RT OB MLG FITTING.  CRACK IS AT FWD, OB UPPER PART OF FITTING NEAR BOLT HOLE WHERE GEAR LEG REST AGAINST FITTING.  CAUSE AND DURATION OF CRACK IS UNKNOWN.  NO AD`S OR SB APPLY TO GEAR FITTINGS.  (K)
